Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 12, 2016, 4:51 AM MST. It took effect at Mar 12, 2016, 1:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2016, 4:51 AM MST (11:51 UTC)
- In effect from
- Mar 12, 2016, 1:00 PM MST
- Expired
- Mar 12, 2016, 10:26 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
664 WWUS75 KABQ 121151 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 AM MST SAT MAR 12 2016 ...HIGH WINDS INCREASINGLY LIKELY OVER THE SOUTH CENTRAL MOUNTAINS SATURDAY AFTERNOON AND EVENING... .A COMPACT AND INTENSE UPPER LEVEL LOW WILL RACE INTO NORTHERN NEW MEXICO TODAY. WINDS ALONG AND SOUTH OF ITS PATH WILL INCREASE SHARPLY LATER THIS MORNING INTO NOON HOUR AND CONTINUE THROUGH VERY EARLY EVENING WEST OF THE CENTRAL MOUNTAIN CHAIN BEFORE DIMINISHING...BUT CONTINUE WELL INTO THE NIGHT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST...PERHAPS EVEN DAMAGING...WINDS SHOULD DEVELOP MAINLY SOUTH OF INTERSTATE 40 ACROSS THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS TO THE EAST THIS AFTERNOON THROUGH AT LEAST THIS EVENING. NMZ526-540-121900- /O.UPG.KABQ.HW.A.0004.160312T1900Z-160313T0700Z/ /O.NEW.KABQ.HW.W.0004.160312T2000Z-160313T1100Z/ SOUTH CENTRAL MOUNTAINS-SOUTHWEST CHAVES COUNTY- 451 AM MST SAT MAR 12 2016 ...HIGH WIND WARNING IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SOUTH CENTRAL MOUNTAINS INCLUDING THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS...AND THE GUADALUPE MOUNTAINS OF SOUTHWEST CHAVES COUNTY. * WINDS...WEST 30 TO 45 MPH WITH GUSTS BETWEEN 55 AND 65 MPH. * TIMING...SOUTHWEST WINDS WILL INCREASE LATER THIS MORNING THEN SHIFT TO THE WEST THIS AFTERNOON...INCREASING EVEN MORE SUBSTANTIALLY. HIGH WINDS WILL CONTINUE THROUGH THIS EVENING THEN DIMINISH SOMEWHAT THEREAFTER. * VISIBILITY...PERHAPS DROPPING TO 2 TO 4 MILES AT TIMES IN BLOWING DUST...MAINLY LOWER ELEVATIONS. * LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL IMPACT NORTH SOUTH ORIENTED ROADS INCLUDING STATE ROUTE 48 IN LINCOLN COUNTY...ALONG WITH THE POTENTIAL OF FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ521>524-121900- /O.NEW.KABQ.HW.W.0004.160312T2000Z-160313T1100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS- 451 AM MST SAT MAR 12 2016 ...HIGH WIND WARNING IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY. * LOCATION...SANDIA AND MANZANO MOUNTAINS...ESTANCIA VALLEY... CENTRAL AND SOUTH CENTRAL HIGHLANDS. * WINDS...WEST 30 TO JUST OVER 40 MPH WITH GUSTS TO AROUND 60 MPH. * TIMING...SOUTHWEST WINDS WILL INCREASE LATER THIS MORNING THEN SHIFT TO THE WEST THIS AFTERNOON...INCREASING EVEN MORE SUBSTANTIALLY. HIGH WINDS WILL CONTINUE THROUGH THIS EVENING THEN DIMINISH SOMEWHAT THEREAFTER. * VISIBILITY...PERHAPS DROPPING TO 3 TO 5 MILES AT TIMES IN BLOWING DUST...MAINLY LOWER ELEVATIONS. * LOCAL IMPACTS...NORTH SOUTH ORIENTED ROADS WILL LIKELY BE THE MOST IMPACTED DUE TO THE EFFECT OF SUDDEN STRONG CROSSWINDS AND THE POTENTIAL OF FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ506>508-519-520-525-534>536-121900- /O.NEW.KABQ.WI.Y.0011.160312T2000Z-160313T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY- 451 AM MST SAT MAR 12 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. * LOCATION...WEST CENTRAL MOUNTAINS...WEST CENTRAL HIGHLANDS... SOUTHWEST MOUNTAINS...MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE METRO AREA...THE UPPER TULAROSA VALLEY AND THE EAST CENTRAL PLAINS. * WINDS...SOUTHWEST TO WEST INCREASING TO 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 55 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING THEN SHIFT TO THE WEST THIS AFTERNOON...INCREASING EVEN MORE SUBSTANTIALLY. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... DIMINISHING THIS EVENING. * VISIBILITY...WITH THE STRONGEST GUSTS COULD BE REDUCED TO NEAR OR JUST BELOW 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...NORTH SOUTH ORIENTED ROADS WILL LIKELY BE THE MOST IMPACTED DUE TO THE EFFECT OF SUDDEN STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ533-537>539-121900- /O.NEW.KABQ.WI.Y.0011.160312T2000Z-160313T1100Z/ GUADALUPE COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY- 451 AM MST SAT MAR 12 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY. * LOCATION...GUADALUPE AND DE BACA COUNTIES...THE CHAVES COUNTY PLAINS AND EASTERN LINCOLN COUNTY. * WINDS...SOUTHWEST TO WEST INCREASING TO 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...WINDS WILL INCREASE LATER THIS MORNING THEN SHIFT TO THE WEST THIS AFTERNOON...INCREASING EVEN MORE SUBSTANTIALLY. STRONG WINDS WILL CONTINUE THROUGH THE EVENING...THEN DIMINISH SOMEWHAT THEREAFTER. * VISIBILITY...WITH THE STRONGEST GUSTS COULD BE REDUCED TO NEAR OR JUST BELOW 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...NORTH SOUTH ORIENTED ROADS WILL LIKELY BE THE MOST IMPACTED DUE TO THE EFFECT OF SUDDEN STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
3 follow-up statements
874 WWUS75 KABQ 122019 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 119 PM MST SAT MAR 12 2016 ...HIGH WINDS INCREASINGLY LIKELY OVER THE SOUTH CENTRAL MOUNTAINS SATURDAY AFTERNOON AND EVENING... .A COMPACT AND INTENSE UPPER LEVEL LOW WILL RACE ACROSS NORTHERN NEW MEXICO TODAY. WINDS ALONG AND SOUTH OF ITS PATH WILL BE QUITE STRONG AND POTENTIALLY DAMAGING. THE HIGHEST WINDS WILL BE OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND ADJACENT EASTERN HIGHLANDS. WINDS WILL REMAIN STRONG THIS EVENING BEFORE STARTING TO DIMINISH AFTER MIDNIGHT. NMZ521>524-526-540-130500- /O.CON.KABQ.HW.W.0004.000000T0000Z-160313T1100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHWEST CHAVES COUNTY- 119 PM MST SAT MAR 12 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MDT SUNDAY... * LOCATION...THE SOUTH CENTRAL MOUNTAINS AND HIGHLANDS...THE SANDIA AND MANZANO MOUNTAINS...CENTRAL HIGHLANDS AND ESTANCIA VALLEY. * WINDS...WEST 30 TO 45 MPH WITH GUSTS BETWEEN 55 AND 65 MPH. * TIMING...HIGH WINDS OUT OF THE WEST THIS AFTERNOON AND EVENING THEN DIMINISHING LATE TONIGHT. * VISIBILITY...DROPPING TO 2 TO 4 MILES AT TIMES IN BLOWING DUST...MAINLY LOWER ELEVATIONS. * LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL IMPACT NORTH SOUTH ORIENTED ROADS INCLUDING U.S. HIGHWAYS 285 AN 54...AND STATE ROUTE 48 IN LINCOLN COUNTY. THERE MAY BE FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ506>508-519-520-525-534>536-130200- /O.CON.KABQ.WI.Y.0011.000000T0000Z-160313T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY- 119 PM MST SAT MAR 12 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS... SOUTHWEST MOUNTAINS...MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE METRO AREA...THE UPPER TULAROSA VALLEY AND THE EAST CENTRAL PLAINS. * WINDS...SOUTHWEST TO WEST INCREASING TO 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING THEN SHIFT TO THE WEST THIS AFTERNOON...INCREASING EVEN MORE SUBSTANTIALLY. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... DIMINISHING THIS EVENING. * VISIBILITY...OCCASIONALLY REDUCED TO 1 TO 3 MILES IN BLOWING DUST. * LOCAL IMPACTS...NORTH SOUTH ORIENTED ROADS WILL LIKELY BE THE MOST IMPACTED DUE TO THE EFFECT OF SUDDEN STRONG CROSSWINDS INCLUDING INTERSTATE 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ533-537>539-130500- /O.CON.KABQ.WI.Y.0011.000000T0000Z-160313T1100Z/ GUADALUPE COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY- 119 PM MST SAT MAR 12 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT SUNDAY... * LOCATION...GUADALUPE AND DE BACA COUNTIES...THE CHAVES COUNTY PLAINS AND EASTERN LINCOLN COUNTY. * WINDS...SOUTHWEST TO WEST INCREASING TO 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...WINDS WILL INCREASE AND SHIFT TO THE WEST THIS AFTERNOON...INCREASING EVEN MORE SUBSTANTIALLY LATE THIS AFTERNOON AND EVENING. STRONG WINDS WILL CONTINUE THROUGH THE EARLY NIGHT THEN DIMINISH SOMEWHAT AFTER MIDNIGHT. * VISIBILITY...REDUCED TO 1 TO 3 MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...NORTH SOUTH ORIENTED ROADS WILL LIKELY BE THE MOST IMPACTED DUE TO THE EFFECT OF SUDDEN STRONG CROSSWINDS. THIS INCLUDES U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
849 WWUS75 KABQ 130156 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 656 PM MST SAT MAR 12 2016 ...STRONG TO POTENTIALLY DAMAGING WINDS CONTINUE OVER SOUTH CENTRAL PORTIONS OF NEW MEXICO OVERNIGHT... .A COMPACT AND INTENSE UPPER LEVEL LOW IS MOVING ACROSS NORTHEAST NEW MEXICO. WINDS ALONG AND SOUTH OF ITS PATH WILL CONTINUE TO BE STRONG AND POTENTIALLY DAMAGING. THE HIGHEST WINDS WILL BE OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND ADJACENT EASTERN HIGHLANDS. WINDS WILL REMAIN STRONG THIS EVENING BEFORE STARTING TO DIMINISH AFTER MIDNIGHT. NMZ506>508-519-520-525-534>536-130300- /O.EXP.KABQ.WI.Y.0011.000000T0000Z-160313T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY- 656 PM MST SAT MAR 12 2016 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... BREEZY TO LOCALLY WINDY CONDITIONS WILL PERSIST OVERNIGHT...BUT WINDS WILL GENERALLY CONTINUE TO TREND DOWN. $$ NMZ521>524-526-540-131100- /O.CON.KABQ.HW.W.0004.000000T0000Z-160313T1100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHWEST CHAVES COUNTY- 656 PM MST SAT MAR 12 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MDT SUNDAY... * LOCATION...THE SOUTH CENTRAL MOUNTAINS AND HIGHLANDS...THE SANDIA AND MANZANO MOUNTAINS...CENTRAL HIGHLANDS AND ESTANCIA VALLEY. * WINDS...WEST 30 TO 45 MPH WITH GUSTS BETWEEN 55 AND 65 MPH. * TIMING...HIGH WINDS CONTINUING THIS EVENING THEN DIMINISHING LATE TONIGHT. * VISIBILITY...DROPPING TO 2 TO 4 MILES AT TIMES IN BLOWING DUST...MAINLY LOWER ELEVATIONS. * LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL IMPACT NORTH SOUTH ORIENTED ROADS INCLUDING U.S. HIGHWAYS 285 AN 54...AND STATE ROUTE 48 IN LINCOLN COUNTY. THERE MAY BE FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ533-537>539-131100- /O.CON.KABQ.WI.Y.0011.000000T0000Z-160313T1100Z/ GUADALUPE COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY- 656 PM MST SAT MAR 12 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT SUNDAY... * LOCATION...GUADALUPE AND DE BACA COUNTIES...THE CHAVES COUNTY PLAINS AND EASTERN LINCOLN COUNTY. * WINDS...SOUTHWEST TO WEST INCREASING TO 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE EARLY NIGHT THEN DIMINISH SOMEWHAT AFTER MIDNIGHT. * VISIBILITY...REDUCED TO 1 TO 3 MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...NORTH SOUTH ORIENTED ROADS WILL LIKELY BE THE MOST IMPACTED DUE TO THE EFFECT OF SUDDEN STRONG CROSSWINDS. THIS INCLUDES U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
321 WWUS75 KABQ 130526 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1026 PM MST SAT MAR 12 2016 ...STRONG TO POTENTIALLY DAMAGING WINDS CONTINUE OVER THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY... .A COMPACT AND INTENSE UPPER LEVEL LOW IS MOVING ACROSS EAST CENTRAL NEW MEXICO INTO THE TEXAS PANHANDLE. WINDS ALONG AND SOUTH OF ITS PATH WILL CONTINUE TO BE STRONG. THE HIGHEST WINDS WILL BE OVER THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY. WINDS WILL BEGIN TO DIMINISH AFTER MIDNIGHT. NMZ521>524-130630- /O.CAN.KABQ.HW.W.0004.000000T0000Z-160313T1100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS- 1026 PM MST SAT MAR 12 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WINDY CONDITIONS WILL PERSIST OVERNIGHT WITH OCCASIONAL STRONG GUSTS. $$ NMZ533-537>539-130630- /O.CAN.KABQ.WI.Y.0011.000000T0000Z-160313T1100Z/ GUADALUPE COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY- 1026 PM MST SAT MAR 12 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. BREEZY TO LOCALLY WINDY CONDITIONS WILL PERSIST OVERNIGHT WITH OCCASIONAL STRONG GUSTS. $$ NMZ526-540-131100- /O.CON.KABQ.HW.W.0004.000000T0000Z-160313T1100Z/ SOUTH CENTRAL MOUNTAINS-SOUTHWEST CHAVES COUNTY- 1026 PM MST SAT MAR 12 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MDT SUNDAY... * LOCATION...THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST 30 TO 45 MPH WITH GUSTS BETWEEN 55 AND 65 MPH. * TIMING...HIGH WINDS DIMINISHING LATE TONIGHT. * VISIBILITY...NO WIDESPREAD LIMITATIONS. * LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL IMPACT NORTH SOUTH ORIENTED ROADS. THERE MAY BE FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 12, 3:51 AM MST, 1 hour earlier.
Area forecast discussion, Mar 12, 3:51 AM MST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 AM MST SAT MAR 12 2016 .SYNOPSIS... RATHER FAST MOVING AND COMPACT MID AND UPPER LEVEL LOW WILL COME INTO THE NORTH HALF OF NEW MEXICO TODAY...BUT MUCH OF ITS MOISTURE WILL HAVE BEEN RUNG OUT TO OUR WEST BEFORE GETTING HERE. STILL A FEW INCHES OF SNOW MAY WELL STILL ACCUMULATE ABOVE ROUGHLY 8500 OR MORE LIKELY 9000 FEET ACROSS THE TUSAS AND SANGRE DE CRISTOS... WHILE ISOLATED TO OCCASIONALLY SCATTERED MOSTLY LIGHT RAIN AND MIXED RAIN AND SNOW SHOWERS WILL BE POSSIBLE AT LOWER ELEVATIONS MAINLY NORTH OF I-40 ACROSS NORTH CENTRAL AND NORTHWEST NEW MEXICO. STRONG WINDS WILL DEVELOP MOST AREAS BETWEEN MID MORNING AND THE NOON HOUR AS THE PRESSURE GRADIENT TIGHTENS AND WIND ALOFT INCREASE AHEAD OF THE LOW. MUCH OF EAST AND A GOOD PORTION OF CENTRAL NEW MEXICO WILL SEE CRITICAL FIRE WEATHER CONDITIONS LATER TODAY WITH RED FLAG WARNINGS HOISTED. WINDS WILL CONTINUE TO INCREASE IN THE AFTERNOON AND EVENING WHEN GUSTS BETWEEN 45 AND 60 MPH WILL BE LIKELY NEAR AND ESPECIALLY SOUTH OF I-40. STRONG WINDS WILL SLOWLY SUBSIDE ACROSS WESTERN NEW MEXICO AFTER SUNSET AND REMAIN STRONG FROM THE CENTRAL MOUNTAIN CHAIN ON EAST SUNDAY. STRONG WINDS WILL GAIN GREATER GROUND AGAIN MONDAY AND TUESDAY WITH SOME MODEST WARMING. && .DISCUSSION... OUR INCOMING...QUICK MOVING COMPACT MID AND UPPER LVL LOW IS STILL ON TARGET TO CROSS THE NORTH HALF OF NM LATER TODAY INTO THIS EVE. IT WILL ARRIVE WITH MUCH OF ITS MOISTURE HAVING BEEN RUNG OUT MUCH OF ITS MOISTURE WILL HAVE BEEN RUNG OUT TO OUR WEST BEFORE GETTING HERE. STILL THOUGH A FEW INCHES OF SNOW MAY WELL STILL ACCUMULATE NEAR AND ESPEC ABOVE 9000 FEET ACROSS THE TUSAS AND SANGRE DE CRISTOS...WITH ISOLD TO OCCAS SCT MOSTLY LIGHT RAIN AND MIXED RAIN AND SNOW SHOWERS WILL BE POSSIBLE AT LOWER ELEVATIONS MAINLY NORTH OF I-40 ACROSS N CENTRAL AND NW NM. STRONG WINDS WILL DEVELOP MOST AREAS BETWEEN MID MORNING AND THE NOON HOUR AS WINDS ALOFT SHARPLY INCREASE AND THE PRESSURE GRADIENT TIGHTENS AHEAD OF THE LOW. WINDS WILL CONTINUE TO INCREASE IN THE AFTN AND EVE WHEN GUSTS BETWEEN 45 AND 60 MPH WILL BE LIKELY NEAR AND ESPECIALLY SOUTH OF I-40. MUCH OF EAST AND A GOOD PORTION OF CENTRAL NEW MEXICO WILL SEE CRITICAL FIRE WEATHER CONDITIONS LATER TODAY WITH RED FLAG WARNINGS HOISTED. SEE THE FIRE WX DISCUSSION BELOW FOR MORE DETAILS ON WINDS AND FIRE WEATHER CONDITIONS. STRONG WINDS WILL EASE BACK ACROSS WEST NM AFTER SUNSET...BUT CONTINUE QUITE STRONG WELL INTO TONIGHT FROM THE CENTRAL MTN CHAIN ON EAST AND STILL BE BREEZY TO OCCAS WINDY THERE MUCH OF SUN. STRONG WINDS WILL GAIN GREATER GROUND AGAIN MONDAY AND TUESDAY WITH SOME MODEST TO MODERATE WARMING. SADLY STILL NO SIGNIFICANT CHANCES OF WIDESPREAD WETTING PRECIP FOR THE FCST AREA AS FAR OUT AS CAN BE SEEN. 43 && .FIRE WEATHER... STILL LOOKING AT A SOLID RED FLAG EVENT FOR CENTRAL-EASTERN PORTIONS OF THE AREA TODAY. CLOUD COVER-HIGHER RH LOOK TO BE A LIMITER IN OTHER ZONES...ESPECIALLY ACROSS THE NORTH. LOOKED CLOSELY AT ZONE 107 BUT DECIDED TO NOT ISSUE. HIGH TEMPS WILL BE 2 TO 13 DEGREES ABOVE NORMAL ACROSS THE WARNED AREA AND MIXING HEIGHTS STILL LOOK TO BE UNUSUALLY HIGH. AS MENTIONED ABOVE...CLOUD COVER WILL BECOME MORE ABUNDANT DURING THE MID-LATE AFTERNOON HOURS AND MAY IMPACT SFC MIXING. LOOKS LIKE THE MAIN CLOUD COVER BAND WOULD BE FOUND ALONG AND TO THE NORTH OF I40. HAINES VALUES ARE SOMEWHAT PALTRY WITH HIGHEST VALUES OF 4-5 FOUND ACROSS THE EAST. STILL LOOKING AT WETTING PRECIPITATION ACROSS THE NW-NC MTNS FROM THE QUICK HITTING CLOSED LOW THAT IS CURRENTLY OVER LAS VEGAS NV. AS THE LOW MOVES EAST OF THE STATE THIS EVENING...MID LEVEL WIND GRADIENT WILL SWITCH TO A NORTHWESTERLY FLOW AND INTENSIFY. BASED ON MODEL SOUNDINGS...A STRONG INVERSION SHOULD BE FOUND JUST ABOVE THE CENTRAL MOUNTAIN RIDGELINE. LAPSE RATES WOULD BE RATHER STEEP BELOW THIS INVERSION AND ALLOW LOCALIZED MTN WAVES AND STRONG TO VERY STRONG DOWNSLOPE WINDS TO IMPACT THE EAST SLOPES AND ADJACENT HIGH PLAINS. WIND SPEEDS SHOULD BECOME A BIT LESS BY SUNRISE. LOCALIZED STRONG WIND-LOW RH IS STILL EXPECTED BETWEEN CLINES CORNERS TO SANTA ROSA ON SUNDAY. HUMIDITY VALUES WOULD ALSO BE UNSEASONABLY LOW PRETTY MUCH AREAWIDE WITH ABOVE NORMAL AFTERNOON TEMPS BY 5 TO 15 DEGREES. MEDIUM RANGE MODELS REMAIN STEADFAST WITH THEIR DEPICTION OF A STRENGTHENING WESTERLY JET FLOW OVER THE FORECAST AREA ON MONDAY. STILL LOOKING AT A RATHER DEEP SURFACE LOW OVER SE CO AND SW KS. HEDGED A LITTLE ABOVE MODEL GUIDANCE FOR THIS PERIOD ALTHOUGH MIXING HEIGHTS PROJECTED TO BE A LITTLE LOWER COMPARED TO TODAYS FORECAST. HIGH TEMPS SHOULD REMAIN 5 TO 15 DEGREES ABOVE NORMAL. CONTEMPLATED ISSUING A WATCH FOR ZONE 106-103-104-107-108 BUT DECIDED TO HOLD OFF. HAINES VALUES ARE ON THE LOWER SIDE WITH MAINLY 3-4 AND EXPECTING CIRRUS CLOUD COVER. SUSPECT THE CLOUD COVER WONT MAKE A BIG DIFFERENCE HOWEVER. ANOTHER LOW HUMIDITY DAY AND THE STRONGER WIND FLOW WILL IMPACT THE ENTIRE AREA COMPARED TO MORE SOUTHERN/EASTERN AREAS TODAY. CONTINUING STRONG WIND-LOW RH IS EXPECTED FOR TUESDAY AS THE FLOW TURNS MORE NORTHWESTERLY. COOLING WILL COMMENCE ON THIS DAY. DESPITE THE COOLING HAVE DEWPOINTS PLUNGING SO RH VALUES ACTUALLY LOWER EVEN MORE. LOOKING AT SOME SINGLE DIGITS ACROSS THE EAST AND LOWER-MIDDLE RIO GRANDE VALLEY. THE GFS-CANADIAN AND ECMWF PAINT A WEAKENING NW FLOW OVER THE AREA ON WEDNESDAY ALTHOUGH STILL LOOKING AT SOME NORMAL AFTERNOON BREEZES. HUMIDITY VALUES WOULD REMAIN ON THE LOW SIDE WITH SOME SINGLE DIGITS ACROSS THE LOWLANDS. THE BROAD NW FLOW WOULD CONTINUE THURSDAY AS ANOTHER PACIFIC LOW AND SURFACE COLD FRONT APPROACH FROM THE NORTH. IMPACT FROM THE LOW AND COLD FRONT IS EXPECTED THURSDAY NIGHT-FRIDAY. SIMILAR TO TWO DAYS AGO...THE ECMWF HAS FLIPPED BACK TO A WETTER SOLUTION FOR THE NE THIRD. THE GFS REMAINS DRIER WHILE THE CANADIAN SUPPORTS THE ECMWF. WILL CONTINUE TO MONITOR BUT BASED ON THE FLIP FLOP AND MODEL DISCREPANCY...CONFIDENCE IN THIS PERIOD IS LOWER. BASED ON WHAT IS GOING ON IN THE PACIFIC...THE TREND COULD VERY WELL END UP BEING DRIER. ALTHOUGH EXPECT SOME COOLING-HIGHER RH...ESPECIALLY EAST. 50 && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. WIDESPREAD STRONG WINDS WILL DEVELOP MOST AREAS AROUND MID MORNING SATURDAY AS AN UPPER LEVEL CLOSED LOW MOVES RAPIDLY ACROSS CENTRAL AND NORTHERN NM. WINDS WILL CONTINUE TO INCREASE IN THE AFTN AND EVE WHEN GUSTS BETWEEN 40-45KT WILL BE LIKELY MAINLY NEAR AND SOUTH OF I-40. LIGHT SHOWERS ARE ALSO POSSIBLE NEAR KGUP AND KFMN BETWEEN 15Z AND 21Z SATURDAY. STRONG WINDS WILL SLOWLY SUBSIDE ACROSS WESTERN NM AFTER SUNSET AND REMAIN STRONG FROM THE CENTRAL MOUNTAIN CHAIN EWD THROUGH 06Z SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 57 30 63 32 / 20 5 0 5 DULCE........................... 53 20 57 24 / 30 20 5 5 CUBA............................ 53 27 57 26 / 40 10 0 0 GALLUP.......................... 57 22 64 26 / 20 5 0 0 EL MORRO........................ 54 23 60 24 / 10 5 0 0 GRANTS.......................... 56 22 65 24 / 10 5 0 0 QUEMADO......................... 58 28 65 29 / 10 5 0 0 GLENWOOD........................ 65 26 69 30 / 5 5 0 0 CHAMA........................... 49 21 53 22 / 40 20 5 5 LOS ALAMOS...................... 56 34 59 32 / 30 20 0 0 PECOS........................... 56 34 60 33 / 10 10 5 0 CERRO/QUESTA.................... 57 26 58 27 / 30 20 5 5 RED RIVER....................... 48 27 50 26 / 50 40 5 5 ANGEL FIRE...................... 53 25 55 25 / 30 30 5 0 TAOS............................ 58 27 60 28 / 20 20 5 0 MORA............................ 57 33 60 32 / 20 20 5 0 ESPANOLA........................ 60 29 65 31 / 20 10 0 0 SANTA FE........................ 57 34 63 33 / 10 10 0 0 SANTA FE AIRPORT................ 59 32 65 31 / 10 10 0 0 ALBUQUERQUE FOOTHILLS........... 61 37 65 38 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 63 38 68 40 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 65 35 70 37 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 64 36 68 37 / 5 0 0 0 LOS LUNAS....................... 66 34 71 36 / 0 0 0 0 RIO RANCHO...................... 63 37 68 38 / 5 5 0 0 SOCORRO......................... 70 37 74 38 / 0 5 0 0 SANDIA PARK/CEDAR CREST......... 56 35 61 33 / 20 10 0 0 TIJERAS......................... 58 36 64 35 / 10 10 0 0 MORIARTY/ESTANCIA............... 60 31 64 30 / 5 0 0 0 CLINES CORNERS.................. 57 34 61 33 / 10 0 0 0 GRAN QUIVIRA.................... 61 35 65 36 / 0 0 0 0 CARRIZOZO....................... 66 35 68 38 / 0 5 0 0 RUIDOSO......................... 60 38 63 39 / 0 5 0 0 CAPULIN......................... 64 37 65 32 / 5 30 5 0 RATON........................... 67 32 69 30 / 5 20 5 0 SPRINGER........................ 68 35 70 34 / 5 20 5 0 LAS VEGAS....................... 64 35 66 34 / 5 10 5 0 CLAYTON......................... 71 43 74 40 / 5 10 5 0 ROY............................. 66 39 71 38 / 5 10 5 0 CONCHAS......................... 73 44 76 42 / 5 5 0 0 SANTA ROSA...................... 71 43 73 42 / 5 0 0 0 TUCUMCARI....................... 75 43 77 41 / 5 5 5 0 CLOVIS.......................... 74 44 74 43 / 5 0 5 0 PORTALES........................ 75 45 75 44 / 5 0 5 0 FORT SUMNER..................... 73 44 76 41 / 5 0 0 0 ROSWELL......................... 78 44 80 41 / 5 0 0 0 PICACHO......................... 71 43 73 42 / 0 0 0 0 ELK............................. 67 41 69 39 / 0 5 0 0 && .ABQ WATCHES/WARNING/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ104-106-108. WIND ADVISORY FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY FOR THE FOLLOWING ZONES... NMZ533-537>539. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ506>508-519-520-525-534>536. HIGH WIND WARNING FROM 1 PM MST THIS AFTERNOON TO 5 AM MDT SUNDAY FOR THE FOLLOWING ZONES... NMZ521>524-526-540. && 43
Hazardous weather outlook, Mar 11, 6:02 AM MST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MST FRI MAR 11 2016 NMZ501>540-121300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN PLAINS AND PERHAPS INTO CENTRAL AND SOUTH CENTRAL NEW MEXICO SATURDAY AFTERNOON. WIND GUSTS BETWEEN 50 AND 60 MPH WILL BE POSSIBLE IN THE VICINITY AND IMMEDIATELY EAST OF THE SANDIA MOUNTAINS AND SOUTH THROUGH THE SACRAMENTO MOUNTAINS. MONDAY AND TUESDAY...THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY MAY AGAIN PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE EASTERN PLAINS AND PERHAPS INTO CENTRAL NEW MEXICO. BOTH DAYS THE POTENTIAL EXISTS FOR SURFACE WINDS TO GUST BETWEEN 45 AND 55 MPH OVER A SIZABLE POTENTIAL OF NORTHERN AND CENTRAL NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 4:51 AM MST | High Wind Warning | ABQ | 23 hr |
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.